By Topic

A correction to the available radiation formula for E -plane sectoral horns

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Narasimhan, M. ; Indian Institute of Technology, Madras, India ; Venkateswara Rao, V.

A correction to the available radiation formula [1] forE-plane sectoral horn has been proposed. Calculated radiation patterns based on the corrected formula, are shown to be in better agreement with the measured radiation patterns for several values of fiare-angles of theE-plane sectoral horns.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:21 ,  Issue: 6 )